# SDR IPXA12573616

- Difficulty date: May 13, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 27,670 hours, 18,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N535714
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CABIN FLOORBOARD PANEL 251XDF DAMAGED.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-H.
